Feugiat nulla facilisis at vero eros et curt accumsan et iusto odio dignissim qui blandit praesent luptatum zzril.
+ (123) 1800-453-1546
info@example.com

Related Posts

Title Image

Wrong Diagnosis in patient with H pillory (ulcer)

Home  /  DIAGNOSIS  /  Wrong Diagnosis in patient with H pillory (ulcer)

Do you know that majority of people taking ulcer medications today simply because their test result reads H pillory don’t have ulcer, and that is why their condition keep getting worse.

Though they might have ulcer symptoms yet they don’t have ulcer and that is because there are other health conditions that have the same symptoms as ulcer.
Like nausea or vomiting, stomach pain, indigestion, heartburn, bloating are all ulcer symptoms, and also heart disease symptoms.

Pain that radiates to the back may be that an ulcer has penetrated posteriorly, and can also be caused by pancreatic issues. While pain that radiates to the right upper quadrant (stomach, gallbladder, duodenum, right kidney, pancreas, and the right adrenal gland) may also be caused by gallbladder or bile ducts issues.

As a matter of fact vast majority of people infected with H pillory don’t have ulcer, therefor, if you have been taking ulcer medications for 1 to two months and your symptoms continues then ulcer is not what you are suffering from, and please seek for accurate diagnosis before it is too late.

The fact is that there are different factors that cause abdominal or stomach pain which many people always treat as ulcer, many have died because of that, some have done surgery they are not suppose to do because of that, while others have damaged their digestive system because of that as a result of taking different medications.

Imagine taking ulcer medications while your issue may be any of the followings: gallstones, gallbladder inflammation, stomach cancer, pancreatitis, pancreas cancer, gastroenteritis, kidney stones, inflammatory bowel disease, colitis, gastritis, crohn’s disease, ischemic bowel disease, Appendicitis, etc, all of these causes abdominal or stomach pain. Don’t forget the more you take ulcer medications without having ulcer the more harm you cause yourself and the more your condition worsens.